Folgen
Marco Cicalese
Marco Cicalese
Professor of Mathematical Continuum Mechanics, Technische Universität München
Bestätigte E-Mail-Adresse bei ma.tum.de
Titel
Zitiert von
Zitiert von
Jahr
A selection principle for the sharp quantitative isoperimetric inequality
M Cicalese, GP Leonardi
Archive for Rational Mechanics and Analysis 206 (2), 617-643, 2012
1932012
A general integral representation result for continuum limits of discrete energies with superlinear growth
R Alicandro, M Cicalese
SIAM journal on mathematical analysis 36 (1), 1-37, 2004
1552004
Droplet minimizers of an isoperimetric problem with long‐range interactions
M Cicalese, E Spadaro
Communications on Pure and Applied Mathematics 66 (8), 1298-1333, 2013
902013
Phase and anti-phase boundaries in binary discrete systems: a variational viewpoint
R Alicandro, A Braides, M Cicalese
Networks and heterogeneous media 1 (1), 85-107, 2005
862005
Integral representation results for energies defined on stochastic lattices and application to nonlinear elasticity
R Alicandro, M Cicalese, A Gloria
Archive for rational mechanics and analysis 200 (3), 881-943, 2011
752011
Surface energies in nonconvex discrete systems
A Braides, M Cicalese
Mathematical Models and Methods in Applied Sciences 17 (07), 985-1037, 2007
642007
Variational equivalence between Ginzburg-Landau, XY spin systems and screw dislocations energies
R Alicandro, M Cicalese, M Ponsiglione
Indiana University Mathematics Journal, 171-208, 2011
562011
Variational Analysis of the Asymptotics of the XY Model
R Alicandro, M Cicalese
Archive for rational mechanics and analysis 192, 501-536, 2009
542009
Interfaces, modulated phases and textures in lattice systems
A Braides, M Cicalese
Archive for rational mechanics and analysis 223, 977-1017, 2017
372017
Asymptotic behaviour of solutions to p‐Laplacian equation
M Cicalese, C Trombetti
Asymptotic Analysis 35 (1), 27-40, 2003
372003
Domain formation in magnetic polymer composites: an approach via stochastic homogenization
R Alicandro, M Cicalese, M Ruf
Archive for Rational Mechanics and Analysis 218, 945-984, 2015
352015
Continuum limits of discrete thin films with superlinear growth densities
R Alicandro, A Braides, M Cicalese
Calculus of Variations and Partial Differential Equations 33, 267-297, 2008
352008
Asymptotic analysis of a second-order singular perturbation model for phase transitions
M Cicalese, EN Spadaro, CI Zeppieri
Calculus of Variations and Partial Differential Equations 41 (1), 127-150, 2011
312011
Best constants for the isoperimetric inequality in quantitative form
M Cicalese, GP Leonardi
Journal of the European Mathematical Society 15 (3), 1101-1129, 2013
292013
On global and local minimizers of prestrained thin elastic rods
M Cicalese, M Ruf, F Solombrino
Calculus of Variations and Partial Differential Equations 56 (4), 115, 2017
272017
Frustrated ferromagnetic spin chains: a variational approach to chirality transitions
M Cicalese, F Solombrino
Journal of Nonlinear Science 25 (2), 291-313, 2015
252015
-Tensor Continuum Energies as Limits of Head-to-Tail Symmetric Spin Systems
A Braides, M Cicalese, F Solombrino
SIAM Journal on Mathematical Analysis 47 (4), 2832-2867, 2015
232015
Continuum limit and stochastic homogenization of discrete ferromagnetic thin films
A Braides, M Cicalese, M Ruf
Analysis & PDE 11 (2), 499-553, 2017
222017
Improved convergence theorems for bubble clusters I. The planar case
M Cicalese, GP Leonardi, F Maggi
Indiana University Mathematics Journal, 1979-2050, 2016
222016
Integral representation of the bulk limit of a general class of energies for bounded and unbounded spin systems
R Alicandro, M Cicalese, A Gloria
Nonlinearity 21, 1881-1910, 2008
22*2008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20